MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2: age and/or date of birth: unknown/not provided.Section a3a: sex: unknown/not provided.Section a3b: gender: unknown/not provided.Section a4: weight: unknown/not provided.Section a5: ethnicity: unknown/not provided.Section a6: race: unknown/not provided.Section d6a: if implanted, give date: unknown/not provided; the extent of patient contact is unknown, however there is no indication that the lens was fully implanted.Section d6b: if explanted, give date: unknown/not provided; the extent of patient contact is unknown, however there is no indication that the lens was fully implanted, therefore, not explanted.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during the implantation of a single piece monofocal intraocular lens (iol), the surgeon observed that the trailing haptic appeared thinner in comparison to the leading haptic.It was noted that there was patient contact, but the extent of contact is unknown.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: additional information was received which confirmed that there was contact with the patient¿s left eye, however extent of patient contact is still unknown.There were no extra surgical maneuvers outside normal practice, no patient injury, no unplanned surgical interventions, no medications outside standard of care prescribed, no planned surgical interventions, and the current patient outcome was excellent in regard to the lens.During preparation, balanced salt solution (bss) was used to fill the cartridge of the preloaded device and the lens remained in the cartridge for one minute (it was not in a folded position for more than 10 minutes), with no delays after inserter preparation.The lens was stored at room temperature (approximately 60¿65 degrees) with no sun exposure and the operating room (or) temperature was approximately the same.The lens was not warmed or exposed to warm temperatures during storage or in the or and the humidity level at the time of the event was reported as 26.The product is not available to return.The patient demographic information (patient date of birth, age at the time of the event, sex, and gender) and healthcare provider information was provided; therefore, section a2, a3a, a3b, and section e1 and e2 are being updated in this supplemental report.No further information was provided.The following fields were updated accordingly: section a2: date of birth: (b)(6) 1966.Section a2: age: 59 years.Section a3a: sex: female.Section a3b: gender: cisgender woman/girl.Section e1: title (e.G., mr., ms.): dr.Section e1: first/given name: (b)(6).Section e1: last name: (b)(6).Section e2: health professional? yes.Section e2: occupation: physician.Section h6: type of investigation: 4115, device discarded.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23392416
Report Number3012236936-2025-000277
Device Sequence Number18628329
Product Code HQL
UDI-Device Identifier05050474636132
UDI-Public(01)05050474636132(17)280830
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale